# SDR CA110729010

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 21,155 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Failed
- Location: Nose Wheel
- Part time: 349 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACFT NOSE TIRE WENT FLAT TAXIING TO TAKEOFF POSITION, ACFT UNABLE TO MOVE, TOWED CLEAR OF RUNWAY.  MX FOUND THE TUBE HAD LARGE CRACKS AND DETERIORATED RUBBER ON THE INSIDE CIRCUMFERENCE.  THESE DETERIORATED SECTIONS APPEARED TO LINE UP WITH THE WHEEL SEAMS OF THE WHEELS.  SIMILAR PROBLEMS HAVE BEEN FOUND WITH THE CLEVELAND WHEELS WHERE THE DETERIORATION LINES UP WITH THE WHEEL HALF SEAMS.  THIS HAS BEEN AN ONGOING PROBLEM FOR A FEW YEARS.  THERE HAVE BEEN OTHER PROBLEMS WITH WHAT APPEARS TO THIN AREAS ON THE TUBES WHERE SMALL SLITS WILL DEVELOP.
